Vol. 74, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The character space of the algebra of regulated functions

Sterling K. Berberian

Vol. 74 (1978), No. 1, 15–36
Abstract

The character space of the algebra of regulated functions on a closed interval is computed and is identified with the character space of the algebra of functions of bounded variation. The dual space of the Banach space of regulated functions is analyzed in terms of the character space.

Mathematical Subject Classification 2000
Primary: 46J10
Secondary: 46E15
Milestones
Received: 21 January 1977
Published: 1 January 1978
Authors
Sterling K. Berberian